# SDR AU980313

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 31035781
- Condition: Chafed
- Location: Engine Oil
- Component: 31080801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR TURBINE OIL SUPPLY TUBE CHAFING ON UTS SYSTEM OIL SUPPLY TUBE.
